The University of Southampton
University of Southampton Institutional Repository

Topology in Fractals

Topology in Fractals
Topology in Fractals
0960-0779
1187-207
Montiel, M E
046c14fa-2aa8-4de8-84de-a17f1c97134e
Aguado, A S
62a2d0ef-8b26-44cf-bcce-00a9457ca196
Zaluska, E
43f6a989-9542-497e-bc9d-fe20f03cad35
Montiel, M E
046c14fa-2aa8-4de8-84de-a17f1c97134e
Aguado, A S
62a2d0ef-8b26-44cf-bcce-00a9457ca196
Zaluska, E
43f6a989-9542-497e-bc9d-fe20f03cad35

Montiel, M E, Aguado, A S and Zaluska, E (1996) Topology in Fractals. Chaos, Solitons & Fractals, 7 (8), 1187-207.

Record type: Article

Full text not available from this repository.

More information

Published date: August 1996
Organisations: Web & Internet Science

Identifiers

Local EPrints ID: 251660
URI: https://eprints.soton.ac.uk/id/eprint/251660
ISSN: 0960-0779
PURE UUID: 69bc424e-9280-48dd-ac37-3e8a59e0357b

Catalogue record

Date deposited: 26 Jul 2000
Last modified: 18 Jul 2017 10:09

Export record

Contributors

Author: M E Montiel
Author: A S Aguado
Author: E Zaluska

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×